# SDR SWAA2022041392586

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 47,088 hours, 23,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS ABOVE SEATS 6;9; AND 12 ABC ARE INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2335 BY SEAT 7ABC. REF AMM 33-51-06. OPS CHECK GOOD.
